# SDR 2008UALA05525

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,857 hours, 32,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP FOR SEAT ROWS 1 AND 2 IS INOP.  FOUND FAULTY LAMP STRIP.   REPLACED EEL STRIP BETWEEN ROW 1 AND 2. OP CKS GOOD.   AC OK FOR SERVICE.
